# SDR ALG2003F00049

- Difficulty date: October 7, 2002
- Submitted: March 13, 2003
- Operation: Air carrier
- Aircraft: N359AL
- Make and model: Bell 206L-3
- Aircraft serial: 51461
- Engine: Allsn 250C30P
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 206076030111
- Part serial: A618042
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- How discovered: C
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, PILOT REPORTED PARTIAL HYDRAULIC FAILURE, UPON LANDING THE MECHANIC REMOVED AND REPLACED THE HYDRAULIC PUMP AND HYDRAULIC FILTER, THE AIRCRAFT WAS CHECKED FOR LEAKS AND OPS CHECK WAS SATISFACTORY.  AIRCRAFT WAS RETURNED TO SERVICE.
